# SDR 2024F00100

- Difficulty date: March 21, 2024
- Submitted: March 26, 2024
- Operation: General aviation
- Aircraft: N205EJ
- Make and model: Beech B200
- Aircraft serial: BB1634
- Aircraft time: 6,720 hours, 8,517 cycles
- Engine: Pwc PT6A42A
- Propeller: Hartzl HCD4N3A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Motor
- Part number: 100384040
- Part serial: 2405
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DEPARTED KBIL ENROUTE KMSO. AFTER TAKEOFF THE CREW REPORTED THAT THE FLAPS WOULD NOT RETRACT BEYOND THE APPROACH POSITION. THEY THEN RETURNED TO KBIL WITHOUT INCIDENT. MAINTENANCE REPLACED THE FLAP MOTOR AND THE FLAPS OPS CHECKED GOOD.
